# SDR SWAA201201215

- Difficulty date: January 29, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 75,681 hours, 63,349 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 787 RBL 9 SHEAR TIE HAS CORROSION ON AFT SIDE.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND AMM.
